Construction of normal numbers with respect to the $Q$-Cantor series expansion for certain $Q$

Volume 148 / 2011

Bill Mance Acta Arithmetica 148 (2011), 135-152 MSC: Primary 11K16; Secondary 11A63. DOI: 10.4064/aa148-2-3

Authors

  • Bill ManceDepartment of Mathematics
    The Ohio State University
    231 West 18th Avenue
    Columbus, OH 43210-1174, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image